# SDR SWAA097067

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 37,004 hours, 21,341 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 11450204
- Part serial: 443
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND NR 7 L/E SLAT LOWER SKIN CRACKED.  REMOVED AND REPLACED SLAT PER MM.
